Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Birth Control

Get Email Updates

Resource Centers

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: pregenacy

By fredicka mensah
 
Rate This

what may be the effect after taking in postinor-2 both tablet at the same time.
thanks.

Add a Comment2 Comments

Susan Cody HERWriter Guide

Hi fredicka

Thanks for your post!

Why did you take two pills? Did you have unprotected sex twice? If so, it's a good idea to take it twice. If you accidentally took two, you should be ok, but you may have bleeding for several days and your next period may be irregular as a result. Since you have taken a large amount of hormones, you may feel some nausea.

Best,

Susan

Best,

Susan

February 21, 2013 - 1:31pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1632 Health

Changed

607 Lives

Saved

455 Lives
1 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do your teens have their own cellphones?:
View Results